Join the 'Central Nervous System Disorders' group to help and get support from people like you.
Central Nervous System Disorders Questions
We found 10 questions associated with the 'Central Nervous System Disorders' topic.
Posted 10 Sep 2014 by joe0850 • 1 answer
my friend and neighbor was in the navy and contacted yellow fever in 1946, he claims that ever since that happened he has been suffering from nervousness since 1947.. I know its been many years since he had the fever but do you think that the treatment and condition could be related.. he is 87 ...
Posted 21 Feb 2011 by Sulleninspire • 2 answers
Experiencing dysesthesia on the left side of my face. Started with a seering pain, that I thought might be dental- but oral surgeon and dentist ruled out any problems there. Also met with my primary care, and took two courses of antibotics to make sure I didn't have an ear infection. 5 months ...
Posted 17 Mar 2011 by annieann • 1 answer
Have trouble falling asleep so ordered MidNite PM but it says ask your Dr. if you are taking medication for central nervous system depressant. Would that include Zoloft? I take 50mg a day.
Posted 16 Sep 2011 by Sulleninspire • 2 answers
... I was so tired, I couldn't get out of bed. I called, and the dose was cut back to 50mg to start off. We just increase the dose to 50/75, and I'm getting exhausted again. I already take the max dose of Keppra and Zonegran. The Vimpat was added in hopes to help control Central Nervous ...
Posted 12 Apr 2011 by peterutt45 • 3 answers
Let's chat! I was personally born with the Myelomeningocele form of Spina Bifida.
Posted 13 Mar 2010 by vloho • 2 answers
it is a PS palsy I have a Pt with it and it effects her nervous system. voice, eyes, balance.
Posted 21 Jun 2010 by Felicity York • 1 answer
Since it works on the central nervous system, if I have a mild concussion could it be causing all of these bad side effects? Should I stop taking it? How do I "wean" myself off?
Posted 4 Jan 2010 by Key977 • 1 answer
Just let me know
Posted 14 Nov 2009 by ramjet2794 • 1 answer
... success, but towards the end of the program I get very aggitated and nervous. Is there anything that I can take to relieve this condition?
Ask a Question
Related Condition Support Groups
Epilepsy, Parkinson's Disease, Multiple Sclerosis, Benign Essential Tremor, Dementia, Head Injury, Spinal Cord Trauma, Cerebral Spasticity, Cerebral Edema, view more... Autonomic Neuropathy, Meningitis, Amyotrophic Lateral Sclerosis, Guillain-Barre Syndrome, Encephalopathy, Adhesive Arachnoiditis, Cerebral Vascular Disorder, Brain Anomalies incl Congenital, CNS Infection, Cauda Equina Syndrome w/ Neurogenic Bladder, Altered Consciousness, Encephalitis, Leukodystrophy, Encephalomyelitis (Acute Disseminated), Superficial Siderosis